# SDR AALA20040107

- Difficulty date: January 21, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT PATH LENS AND ASSEMBLY DAMAGED AT SEAT 32C.  REPLACED LENS AND SECURED LIGHT ASSEMBLY FOR EMERGENCY LIGHT PATH AT SEAT 32C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
